# SDR UALA2011022100881

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 57,489 hours, 21,148 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILED INT LOADS AFT L 33-51-38.  T/S FOUND WIRING UNDER SEAT 19ABC DAMAGED.  REPAIRED WIRING, EMERGENCY LIGHT PASS 3 SERVICE TEST FROM FWD F/A PANEL.
